| Model Number |
N160 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The local area field representative was contacted for additional information.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) defibrillation lead had triggered a red alert due to a high out-of-range shock impedance measurement greater than 125 ohms.Technical services (ts) reviewed troubleshooting options and possible causes.This crt-d system remains in service at this time.No adverse patient effects were reported.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information.If information is provided in the future, a supplemental report will be issued.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that there was no conclusive evidence that the observed out-of-range impedance measurements were due to a malfunction or an inadequate lead-to-device connection.However, intermittent, out-of-range shock lead impedance measurements with no conclusive evidence of a malfunction or an inadequate lead-to-device connection are likely the result of the low-energy test signal utilized for daily automatic or in-clinic commanded shock lead impedance testing.A software update was released in 2015 to further improve consistency of the impedance test results and provide the clinician with additional diagnostic tools, including programmable shock lead impedance alert limits.
Event or Problem Description
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) defibrillation lead had triggered a red alert due to a high out-of-range shock impedance measurement greater than 125 ohms.Technical services (ts) reveiwed troubleshooting options and possible causes.This crt-d system remains in service at this time.No adverse patient effects were reported.Additional information received reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced due to normal battery depletion (nbd).The shock impedance measurement was 87 ohms for the chronic right ventricular (rv) defibrillation lead and the new crt-d at implant.The rv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.The associated investigation determined that there was no conclusive evidence that the observed out-of-range impedance measurements were due to a malfunction or an inadequate lead-to-device connection.However, intermittent, out-of-range shock lead impedance measurements with no conclusive evidence of a malfunction or an inadequate lead-to-device connection are likely the result of the low-energy test signal utilized for daily automatic or in-clinic commanded shock lead impedance testing.A software update was released in 2015 to further improve consistency of the impedance test results and provide the clinician with additional diagnostic tools, including programmable shock lead impedance alert limits.
Event or Problem Description